A redundant dynamical sliding mode control scheme for an asymptotic space vehicle stabilization - Archive ouverte HAL Access content directly
Journal Articles International Journal of Control Year : 1996

A redundant dynamical sliding mode control scheme for an asymptotic space vehicle stabilization

(1) , (2)
1
2
Not file

Dates and versions

hal-03896019 , version 1 (13-12-2022)

Identifiers

Cite

H. Sira-Ramírez, Houria Siguerdidjane. A redundant dynamical sliding mode control scheme for an asymptotic space vehicle stabilization. International Journal of Control, 1996, 65 (6), pp.901-912. ⟨10.1080/00207179608921729⟩. ⟨hal-03896019⟩
0 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More